Alert archive / Missouri / Freeze Warnings in 2011

Freeze Warning 7, NWS Springfield, MO

November 9, 201134 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this freeze warning at Nov 9, 2011, 2:25 PM CST for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Nov 10, 2011, 2:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 9, 2011, 2:25 PM CST (20:25 UTC)
In effect from
Nov 10, 2011, 2:00 AM CST
Expired
Nov 10, 2011, 8:00 AM CST
In force
6 hr
Issued by
NWS Springfield, MO
All 37 counties

Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.4 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-11-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-11-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -104 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
449 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-104 m²/s²
0-3 km storm-relative helicity
-100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

883 
WWUS73 KSGF 092025
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
225 PM CST WED NOV 9 2011

...FREEZING TEMPERATURES EXPECTED TONIGHT...

.A COLDER AIR MASS WILL CONTINUE TO MOVE INTO THE REGION TONIGHT
AND WILL LIKELY DROP TEMPERATURES BELOW FREEZING ACROSS THE AREA.
A FREEZE WARNING HAS BEEN ISSUED FOR THE MISSOURI OZARKS AND
EXTREME SOUTHEAST KANSAS FOR THE OVERNIGHT PERIOD.

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-100830-
/O.NEW.KSGF.FZ.W.0007.111110T0800Z-111110T1400Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
225 PM CST WED NOV 9 2011

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CST THURSDAY. 

* TIMING AND AREAS AFFECTED...THE MISSOURI OZARKS AND EXTREME
  SOUTHEAST KANSAS DURING THE OVERNIGHT HOURS.

* TEMPERATURE...TEMPERATURES WILL DIP INTO THE UPPER 20S TO LOW
  30S FOR SEVERAL HOURS.

* IMPACTS...A FREEZE MAY CAUSE DAMAGE TO SENSITIVE VEGETATION
  WHICH REMAIN OUTDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

LINDENBERG
3 follow-up statements
978 
WWUS73 KSGF 100330
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
930 PM CST WED NOV 9 2011

...FREEZING TEMPERATURES EXPECTED TONIGHT...

.A COLDER AIR MASS WILL CONTINUE TO MOVE INTO THE REGION TONIGHT
AND WILL LIKELY DROP TEMPERATURES BELOW FREEZING ACROSS THE AREA.
A FREEZE WARNING HAS BEEN ISSUED FOR THE MISSOURI OZARKS AND
EXTREME SOUTHEAST KANSAS FOR THE OVERNIGHT PERIOD.

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101400-
/O.CON.KSGF.FZ.W.0007.111110T0800Z-111110T1400Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
930 PM CST WED NOV 9 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CST
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CST
THURSDAY. 

* TIMING AND AREAS AFFECTED...THE MISSOURI OZARKS AND EXTREME SOUTHEAST
  KANSAS DURING THE OVERNIGHT HOURS.

* TEMPERATURE...TEMPERATURES WILL DIP TO OR BELOW FREEZING DURING
  THE EARLY MORNING HOURS THURSDAY.

* IMPACTS...A FREEZE MAY CAUSE DAMAGE TO SENSITIVE VEGETATION WHICH
  REMAIN OUTDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

FOSTER
365 
WWUS73 KSGF 101004
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
404 AM CST THU NOV 10 2011

...FREEZING TEMPERATURES EARLY THIS MORNING...

.HIGH PRESSURE WILL CONTINUE TO SETTLE SOUTH ACROSS THE SOUTHERN
HIGH PLAINS THIS MORNING. COOLER TEMPERATURES CONTINUE TO FILTER
INTO THE REGION AROUND THE NORTHERN PERIPHERY OF THE HIGH...WITH
MOST AREAS OF THE MISSOURI OZARKS AND SOUTHEASTERN KANSAS IN THE
LOWER AND MIDDLE 30S AS OF 4 AM. TEMPERATURES WILL DROP A FEW MORE
DEGREES BEFORE SUNRISE...RESULTING IN FREEZING CONDITION FOR MOST
AREAS.

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101400-
/O.CON.KSGF.FZ.W.0007.000000T0000Z-111110T1400Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
404 AM CST THU NOV 10 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING. 

* SHORT TERM TRENDS...AS OF 4 AM...TEMPERATURES AREAWIDE WERE IN
  THE LOWER AND MIDDLE 30S. TEMPERATURES WILL DROP A FEW MORE
  DEGREES BEFORE SUNRISE.

* TIMING AND AREAS AFFECTED...THE MISSOURI OZARKS AND EXTREME
  SOUTHEASTERN KANSAS THROUGH 8 AM.

* TEMPERATURE...LOW TEMPERATURES WILL GENERALLY BE IN THE LOWER
  30S. A FEW LOCATIONS MAY BRIEFLY DROP INTO THE UPPER 20S.

* IMPACTS...A FREEZE MAY CAUSE DAMAGE TO SENSITIVE VEGETATION
  WHICH REMAIN OUTDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

SCHAUMANN
521 
WWUS73 KSGF 101353
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
753 AM CST THU NOV 10 2011


KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101500-
/O.EXP.KSGF.FZ.W.0007.000000T0000Z-111110T1400Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
753 AM CST THU NOV 10 2011

...FREEZE WARNING WILL EXPIRE AT 8 AM CST THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 8 AM CST THIS MORNING. 

TEMPERATURES ARE GRADUALLY WARMING ABOVE FREEZING THIS MORNING.
AS A RESULT...THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE.

$$

COLUCCI

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this freeze warning went out at Nov 9, 2:20 PM CST, 5 minutes earlier.

Area forecast discussion, Nov 9, 2:20 PM CST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
220 PM CST WED NOV 9 2011

.DISCUSSION...

MAIN FOCUS OVER THE NEXT FEW DAYS WILL BE WITH TEMPERATURES...THEN
TO PRECIPITATION CHANCES HEADING INTO EARLY NEXT WEEK.

STRONG LOW PRESSURE SYSTEM WHICH BROUGHT QUITE A BIT OF RAIN TO
THE AREA OVER THE PAST FEW DAYS HAS LIFTED NORTHEAST INTO THE
GREAT LAKES REGION. LARGE DOME OF SURFACE HIGH PRESSURE WAS
CENTERED OVER THE ROCKIES EARLY THIS AFTERNOON AND WILL BE THE
DOMINANT WEATHER FEATURE OVER OUR AREA THROUGH THURSDAY. THE HIGH
IS NEVER EXPECTED TO CENTER DIRECTLY OVER THE FORECAST
AREA...INSTEAD TRACKING MORE SOUTHEAST OVER THE SOUTHERN PLAINS
AND LOWER MISSISSIPPI VALLEY REGION. THIS SHOULD KEEP THE SURFACE
WINDS FROM TANKING DOWN TO CALM OVER THE NEXT COUPLE OF NIGHTS AND
WILL PREVENT A WIDESPREAD FROST...ALTHOUGH PATCHY AREAS CAN'T BE
RULED OUT. HOWEVER...COLD ENOUGH AIR IS EXPECTED TO PUSH INTO THE
REGION TONIGHT CWA WIDE AND TOMORROW NIGHT IN THE EASTERN OZARKS
FOR TEMPERATURES TO DIP BELOW FREEZING FOR A BIT AND A FREEZE
WARNING WILL BE ISSUED FOR THE OVERNIGHT HOURS.

SHOULD START TO SEE A MODERATING TREND IN TEMPERATURES BY FRIDAY
AS FLOW BEGINS TO BECOME MORE ZONAL IN NATURE AND AS SURFACE RIDGE
SHIFTS INTO THE SOUTHEAST U.S. WILL SEE A SOUTHERLY FLOW OF AIR IN
THE LOW LEVELS DEVELOP.

WHILE SOME WEAK UPPER LEVEL ENERGY MAY MOVE INTO THE AREA OVER THE
WEEKEND...IT APPEARS LIKE THERE WON'T BE ENOUGH MOISTURE FOR
PRECIPITATION UNTIL EARLY NEXT WEEK. THE NEW ECMWF HAS COME INTO
MORE AGREEMENT WITH THE GFS IN DELAYING THE ONSET OF THE
PRECIPITATION UNTIL MONDAY AS THE MAIN WAVE BEGINS TO LIFT
NORTHEAST OUT OF THE SOUTHERN ROCKIES/PLAINS. LOOKS LIKE IT
COULD BE ANOTHER SIGNIFICANT RAIN MAKER FOR LATE MONDAY INTO
MONDAY NIGHT.

DOESN'T LOOK LIKE MUCH COLD AIR BEHIND THIS NEXT SYSTEM AS UPPER
LEVEL JET WILL REMAIN NORTH OF THE AREA AND WAVE 5 CHART SHOWS A
MOSTLY ZONAL PATTERN THROUGH THE EXTENDED.

LINDENBERG

&&

.AVIATION...

FOR THE 18Z KSGF...KJLN AND KBBG TAFS...SURFACE LOW PRESSURE IS
SHIFTING OFF TO THE EAST AS HIGH PRESSURE BUILDS IN FROM THE WEST
ACROSS THE CENTRAL PLAINS. THIS IS CREATING BREEZY AND GUSTY WINDS THAT
WILL CONTINUE THIS AFTERNOON. BY THIS EVENING THE WINDS SHOULD
RELAX TO LESS THAN 10KTS. SKIES HAVE CLEARED AND VFR CONDITIONS
ARE EXPECTED THROUGH THE REST OF THE TAF PERIOD.

WISE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FREEZE WARNING FROM 2 AM TO 8 AM CST THURSDAY FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FREEZE WARNING FROM 2 AM TO 8 AM CST THURSDAY FOR KSZ073-097-101.

&&
Hazardous weather outlook, Nov 9, 12:59 PM CST, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1259 PM CST WED NOV 9 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101900-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1259 PM CST WED NOV 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

 SIGNIFICANT FROST AND FREEZE RISK.

DISCUSSION...

  LOW TEMPERATURES TONIGHT WILL FALL INTO THE LOWER 30S...WITH
  LOCALIZED AREAS POSSIBLY FALLING INTO THE UPPER 20S. PATCHY
  FROST IS ALSO POSSIBLE. THESE TEMPERATURES MAY CAUSE DAMAGE
  TO ANY REMAINING SENSITIVE VEGETATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED THURSDAY
  AFTERNOON ACROSS SOUTH CENTRAL MISSOURI. ELEVATED FIRE
  WEATHER CONDITIONS ARE EXPECTED ACROSS MUCH OF THE OUTLOOK
  AREA FRIDAY AFTERNOON. FIRES IN THESE CONDITIONS CAN QUICKLY
  SPREAD.

  LOW TEMPERATURES WILL FALL INTO THE LOWER 30S ACROSS SOUTH
  CENTRAL MISSOURI AGAIN THURSDAY NIGHT...WITH PATCHY FROST
  ALSO POSSIBLE.

  NON THUNDERSTORM WIND GUSTS TO 30 MPH ARE EXPECTED ACROSS
  PORTIONS OF WESTERN MISSOURI AND SOUTHEASTERN KANSAS ON
  FRIDAY AND SATURDAY.

  THUNDERSTORMS WILL BE POSSIBLE EARLY NEXT WEEK AS ANOTHER STORM
  SYSTEM IMPACTS THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

Nearby

Freeze Warnings in Missouri, 2011Freeze Warnings in Kansas, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.